# SDR SWAA2013030813451

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 17,278 hours, 7,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1AC EMERGENCY EGRESS LIGHT STRIP BROKEN.  REMOVED AND REPLACED EGRESS LIGHT STRIP PER AMM.
